How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17765
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

If I take 60 mg of prednisone all at once/ (next morning bright

Resolved Question:

If I take 60 mg of prednisone all at once/ (next morning bright red blood in stool water)// 50 mg of prednisone all at once (next morning bright red blood in stool water) / Could this be a cause effect?
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Saha replied 7 years ago.
Hello,

The blood in stool can come as a side effect of prednisone.

It can cause inflammation or ulcer of stomach.

Though it usually results in black stool, blood in stool may also occur.

You can read this link for information.

http://www.drugs.com/prednisone.html

I hope this information will be helpful.

Please ask if you need any clarification.

Best wishes.
Dr. Saha and 2 other Health Specialists are ready to help you

Related Health Questions